MathSciNet Relay Station
MathSciNet bibliographic data
MR1957970 11G55 (05A15 11M41)
Bowman, Douglas; Bradley, David M.; Ryoo, Ji Hoon Some multi-set inclusions associated with shuffle convolutions and multiple zeta values. European J. Combin. 24 (2003), no. 1, 121–127.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement